Can last 5 pills of clindamycin be skipped, symptoms affecting daily task and condition better

Joined
Aug 19, 2018
Messages
1
Hi,

My gf has her wisdom tooth removed three weeks ago (July 30th), pain persisted for more than a week, went back to doctor last week, he prescribed a stronger antibiotics (Clindamycin), and put something into the extraction site (which need to be removed next week). The tooth pain went away after 1 day of the new antibiotics. The follow side effect appeared after two days of the new antibiotics:

- Chest pain, lower throat pain, and pain upon soft touch (just light touch between the two collarbone cause pain).

- Difficult to swallow.

- Been drinking lots of water and sit up after taken it. Also taken with meal

- difficult breathing sometimes

- She is constantly saying she is in pain, lower throat area, and sometimes walking fast or talking loud hurts her

Dentist is off today, and we went to the doctor yesterday (but he didn't do much for us, only took a swap for sample, and say to get back to us 3 days)

my question is:

Can she skip the last 5 pills. Her pain was gone almost a week ago. Dentist didnt even seem sure the exact cause of the pain.

She cant eat properly, she couldn't even sleep last night, she have 12hrs shift coming up this week. At this rate she will be get sick for sure.

Please advice. We will call dentist tomorrow, but if there is any dentist or knowledgeable person here please advice. It's really worrying me seeing her like this.
 

Ask a Question

Want to reply to this thread or ask your own question?

You'll need to choose a username for the site, which only take a couple of moments. After that, you can post your question and our members will help you out.

Ask a Question

Members online

No members online now.

Forum statistics

Threads
7,780
Messages
22,819
Members
11,910
Latest member
Garrett032

Latest Threads

Top